# SDR HNAA0000025

- Difficulty date: March 11, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 15,876 hours, 17,547 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Regulator
- Part number: 45E041
- Part serial: RE31940029
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,100 hours, 7,855 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LYH, NR 1 ENGINE OIL TEMPERATURE INCREASED TO THE BASE OF THE RED LINE.  OIL PRESSURE DECREASED TO 56 PSI.  AIRCRAFT DIVERTED TO CHO.  REPLACED NR 1 ENGINE OIL TEMP REGULATOR.
